Design and Analysis of Schemes for Adapting Migration Intervals in Parallel Evolutionary Algorithms

Mambrini, A. and Sudholt, D. (2015) Design and Analysis of Schemes for Adapting Migration Intervals in Parallel Evolutionary Algorithms. Evolutionary Computation, 23 (4). pp. 559-582. ISSN 1530-9304

Abstract

Metadata

Authors/Creators:
  • Mambrini, A.
  • Sudholt, D.
Copyright, Publisher and Additional Information: © 2015 Massachusetts Institute of Technology. This is an author produced version of a paper subsequently published in Evolutionary Computation. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: December 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 Jan 2016 16:42
Last Modified: 22 Mar 2018 15:08
Published Version: http://dx.doi.org/10.1162/EVCO_a_00153
Status: Published
Publisher: Massachusetts Institute of Technology Press
Refereed: Yes
Identification Number: https://doi.org/10.1162/EVCO_a_00153

Share / Export

Statistics